# SDR AUS20031012

- Difficulty date: August 9, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT79B
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 66071326610
- Condition: Cracked
- Location: Propeller
- Part time: 25,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE BUTT CRACKED IN OUTER BLADE SLEEVE.
